# SDR REXA2022051300883

- Difficulty date: May 2, 2022
- Submitted: May 13, 2022
- Operation: Air carrier
- Aircraft: N184GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15169
- Aircraft time: 23,312 hours, 18,994 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Part number: 601R31902461
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DD4 BRACKET AT FWD SIDE OF PAX DOOR IS CORRODED, PN 601R31902-461. 	REMOVED & REPLACEDBRACKET BRACKET IAW CRJ 900 SRM 51-42-06-001-001-A01.
